oneday; We all react differently with different medication did you just start this one. But anyway it is possible that even more so on the first dose or two with the new medication that you could feel tired or more energy but really most of that should go away with continued use it is your system getting used to the new medication. So anyway should be no worries just remember how it works until it settles down in case your driving or doing anything that could give you any harm. Anyway if it is uncomfortable and keeps up just give your doctor a call and it could be just a dose adjustment. have a good day.
- BuSpar Information for Consumers
- BuSpar Information for Healthcare Professionals (includes dosage details)
- Side Effects of BuSpar (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 10 May 2013 • 2 answers
Updated 29 Feb 2016 • 3 answers
Updated 14 Jun 2016 • 3 answers
Updated 24 Jun 2018 • 1 answer
Updated 27 Oct 2018 • 1 answer